# SDR AALA201704249015

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 67,869 hours, 25,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211001000000
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER HARD TO SET.  LUBED ARMING LEVER.
